HI I AM CURRENTLY ON 30MG OF CYMBALTA AND .05 MG OF CLONAZEPAM I WAS WONDERING IF ANY ONE ELSE IS ON IT. LATELY IVE BEEN FORGETFULL AND CLUMSY AT TIMES ITS A GREAT DRUG AND ITS A NICE HIGH FOR SOMEONE WITH ANXIETY.
I WAS WONDERING WHO ELSE IS TAKING THIS AND IF THEY HAVE THE SAME SYMPTOMS??
Hi. Last Sunday I started taking .5 mg Clonazepam twice a day. I've rarely experienced a very mild "high" but have not experienced any memory loss (um, unless I've forgotten about it). Sedation has been the most apparent side effect, and I have noticed a sort-of unsteadiness (that one supposedly diminishes with time).
I'm not on any other drugs, though. People are different when it comes to side effects, but I suppose there could also be some sort of interaction.
hi.i take 1mg of clonazepam 3times a day along with 2 15mg tabs q 6hrs,andcymbalta60mg tabs1x day, also other drugs for lupas and r.a.the clonazepam is for panic attacks brought on by the lupas.it doesn't really work so great , the dr is gonna raise the dose and see how that works. it's hard to tell if the memory loss,clumbsyness, and tiredness, fatigue, are from the med or disease.you really have to discuss your disease symptoms(mostly the uncommon ones) and possible side effects of the drugs. if you have a dr. who doesn't take time to talk and reseaserch with/ for you and you don't have the luxerey to change drs.(who does!?) really did into the internet.i had no idea hallucinations were lupas sympton, i assumed it was one of my meds.but even after i weaned off the drug they continued. sick suck! good luck.
Hi my name is Jenny. I'm 21 and I've been on clonazepam and zoloft for the past year and a half. I went through a research study here in San diego and not I'm having a REALLY hard time finding a psych who will prescribe me the dose i was receiving while in the study. Does anyone in San Diego have a nice, caring psych who really understands the benefits of these medicines to people with social anxiety disorder?!?!
Hi. DON'T KEEP TAKING THE CLONAZEPAM AND IF YOU HAVE TO TAKE YOUR CURRENT DOSE, DO NOT INCREASE IT. All that does is make it harder for you to come off of it. The side effects are so bad that I can't work and when I try to go off of it, it is damn-near impossible. It has taken the last five years of my life from me and destroyed my marraige and, like I said, since I have major cognitive issues - mostly memory - as a side effect, I cannot work. My husband had to pay all the bills and he was the only one working. This made him so resentful. So as a ditch attempt to save my marraige, I tried going off of clonazepam and so far have failed. It has ruined my life.
I think you may find more positive posts about clonazepam than negative. It often gives people hope at a normal life. If the dose you are taking provides you with a "high", you might want to cut it down. I started with .25 in am and .25 in pm. I never experienced any high, just relief from my anxiety. If your doctor feels you need these meds then you will have to give the side-effects time to subside. Cymbalta may be causing a bit of fog and clumsiness also. Communicate everything with your doctor. There are other meds out there that may be more suitable for you. Good luck!
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.